# SDR SIMA201908196004

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,334 hours, 32,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR OF PAX DOOR DENT IAW ERS-EM-52DF-1006 PTD.  MAJOR REPAIR.  REPAIRED PAX DOOR IAW ERS-EM-52DF-1006R2 PART D AND ERS-EM- 52MR-1016. SEE NRWC 838-ABI-03210 FOR DETAILS TDMI 838T5263 IS RESTORED
